MathSciNet Relay Station
MathSciNet bibliographic data
MR1737267 (2000m:47043) 47B38 (30E20 46E15)
Cima, Joseph A.; Siskakis, Aristomenis G. Cauchy transforms and Cesàro averaging operators. Acta Sci. Math. (Szeged) 65 (1999), no. 3-4, 505–513.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement